• I finished 33 Rads on May 2. In just the last two weeks I have had terrible, sick-to-my-stomach nausea. How long does this last?

    Asked by adelia11 on Saturday, June 2, 2012

    I finished 33 Rads on May 2. In just the last two weeks I have had terrible, sick-to-my-stomach nausea. How long does this last?

    Why didn't it happen during and after chemo and the radiation?? I dont get it I feel worse than before..

    2 Answers from the Community

    • nancyjac's Avatar
      nancyjac

      What does your oncologist say about this? Have you had a medication changes that could be causing this? I agree that this is unusual that it is occurring now unless it is related to some medication that you are taking (or have stopped taking).

      over 4 years ago
    • leepenn's Avatar
      leepenn

      how long has it been going on? is it possible you're having like a "regular" ooky tummy? rather than related to treatment?

      takes a while for our immune systems to get strong again. maybe - just maybe - you're suffering from something "normal"!

      do you have a nurses line you can call? they provided me with one for treatment, and i did end up calling one time... so, if you have something like that, you could get better advice.

      also, do you have a fever? if you have a substantial fever, get yourself seen asap!

      good luck - i hope you feel better SOON!
      PS - congratulations on finishing radiation!

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.